# SDR 06FDEA03188

- Difficulty date: September 5, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA6313515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO CARRY OUT FEDEX EA 1-5330-102316, TITLE:FUSELAGE, SKINS AND PLATES, VACCUM WASTE PORT AT BS 1931, LONGERON 39 DELETION.  FEDEX EA 1-5330-102316, TITLE: FUSELAGE, SKINS AND PLATES, VACUUM WASTE PORT AT BS 1931, LONGERON 39 COMPLIED.  REFER TO SNRM NR N01541 (WO: 00031941 AND SDR: 06-2427) FOR WORK DETAILS.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
